# SDR NWAA072196732

- Difficulty date: June 19, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N632NW
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 87,165 hours, 13,315 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Condition: Burned
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, HAD INDICATION OF FAULT ON NR 4 ENGINE FAULT GAUGE.  NEEDLE BOUNCING BETWEEN 6 AND 8 WITH FLASHING FAULT LIGHT/FIRE DETECTION LIGHT.  FAULT LIGHT CAME ON STEADY.  THEN PERFORMED COM 2.26.32. THEN SMELLED ODOR OF BURNING INSULATION AND/OR ELECTRICAL FLAMES.  S/O OBSERVED ODOR/FLAMES WITHIN THE P-6 C/B PANEL UPPER PORTION BEHIND FIRE DETECTION CONTROL PANEL. AT THAT POINT, PERFORMED ELECTRICAL FIRE OR SMOKE RED BORDERED CHECKLIST AND INITIATED EMERGENCY DESCENT, DECLARED EMERGENCY.  ENGINE FIRE DETECTION 3A-4A C/B OPENED POPPED.  CONTINUED COM 2.26.6. FLAMES STILL IN VIEW AND INCREASING IN INTENSITY.  AT THE POINT OF TRIPPING GB’S FOR THE NR 1 AND NR 2 GENERATORS, THE FLAMES DIMINISHED AND EVENTUAL
